# SDR SWAA2019071935032

- Difficulty date: June 25, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 60,730 hours, 35,852 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Skate Angle
- Part number: 148A8300
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VERTICAL STABILIZER SKATE ANGLE DAMAGED BETWEEN BS. 1005 TO BS. 1131.  R&R SKATE ANGLE IAW DWG.
